Women Entrepreneurs Day Friday September 23, 2016 @ Facebook HQ

facebook like.jpeg

AGENDA


Time

Schedule

Speakers


9:00am to 10:00am                          Registration + Continental Breakfast

9:50am to 10:00am                          Welcome Remarks

10:00am to 10:30am                         Keynote Speaker - Bianca Gates, Global Sales, Facebook

10:30am to 11:05am                           Presentations

10:30am - Cristina Olmo, Director, Global Customer & Field Marketing, Zendesk

10:40am - Gabriela Natale, President, SuperLatina

10:50am - Carrie Moore, Managing Director, Bank of America Merrill Lynch

11:05pm to 11:20pm                            Break - 15 minutes

11:20am to 11:30am                            Yanire Braña, CEO & Founder, MET Community

11:30am to 11:40am                            Crowdfunding for Equity Pitch: Martha Hernandez, Founder & CEO, madeBOS

  5 minute pitch presentation followed by Q&A with Ramona Ortega, Founder & CEO, My Money My     Future

11:40am to 12:10pm                            Fireside Chat

Rosalind Hudnell, Vice President, Worldwide Corporate Affairs & President of the Intel Foundation

Giovanni Rodriguez, Founder, Story Labs; Forbes Writer

12:10pm to 12:55pm                            Panel: Entrepreneurship Ecosystems Across the Globe

  Almaz Negash, Sr. Managing Director Step Up SV and Founder African Diaspora Network

  Melinda Epler, Founder & CEO, Change Catalyst

   Pilar Manchon,  Sr. Director of Digital Assistants & Voice, Intel Corporation

   Agustina Sartori, Co-founder & CEO, GlamST MODERATOR

   Iru WangCofounder, MoBagel

   Yasmin Lukatz, Executive Director, ICON

12:55pm to 1:10pm                                Presentation

    Maica Gil, San Francisco International Women Entrepreneurs Forum & Co-founder Heroikka.com

    Kathryn Lawhon, Sweb

1:10pm to 2:00pm                                  Networking Lunch

2:00pm to 2:50pm                                      Solo Talks: Supporting an Innovation Ecosystem

                                                                         2:00pm - Julia Barrett, Global Program Manager, Salesforce for Startups
                                                                         2:20pm - Lauren Feldman, Managing Director, Girls In Tech
                                                                         2:30pm - Noni Allwood, Senior Fellow & Senior Advisor, Center for Talent Innovation &                                                                                                              Hewlett Consulting Partners
                                                                         2:40pm - Gretel Perera, Global Public Relations, HomeAway; Co-founder of "Latinas in                                                                                                                Tech in Silicon Valley"                                                   

2:50pm to 3:10pm                                    Fireside Chat

                                                                           Geraldine LeMeur, Co-Founder & General Partner The Refiners, Co-Founder &                                                                                                            CEO LeWeb          

3:10pm to 3:20pm                                    Coffee Break - 10 Minutes

3:20pm to 4:05pm                                   Panel: The State of the Latina Entrepreneurship

Ramona Ortega, Founder & CEO, My Money My     Future

Carolina Calderon, Cofounder & CEO, DentiDesk

Margarita Quihuis, Co-Director, Peace Innovation Lab at Stanford

Laura Lucas, Commercial Mid Market, Salesforce; Cofounder, Ladada (exit 2015)

Rosie Zepeda, Founder & CEO, Latina Success Network

Yanire Braña, CEO & Founder, MET Community 

Carolina Echeverria, Community Manager, Univision MODERATOR

4:05pm to 4:25pm                                      Presentation: E-commerce Opportunities in LATAM

                                                                               Lindsay Lehr, Senior Director, Americas Market Intelligence       

4:25pm to 4:40pm                                     Break - 15 Minutes

4:40pm to 5:10pm                                      Fireside Chat

 Sole Antelada, Cyber Engineer, LBNL

 Marcela Denniston, Director Customer Success, Fortscale

5:10pm to 5:40pm                                       My story: Life as a Entrepreneur, Investor, Innovator, Professional

   5:10pm - Sarahi Espinoza Salamanca Founder, CEO DREAMers RoadMap
   5:20pm - Sylvia Vaquer, Cofounder & Creative Director, Socio Fabrica
   5:30pm - Rubi Sanchez, Product & Operations Consultant Atipica; Co-founder, Cocoon                       Cam  

5:40pm to 5:50pm                                         Break - 10 Minutes

5:50pm to 6:35pm                                          Panel: Increasing Access to Capital

  Cheryl Cheng, Partner, BlueRun Ventures

  Consuelo Valverde, Founding Partner & Managing Director SV LATAM Fund

  Kristin Hull, PhD Partner, Portfolio Manager Green Alpha Advisors; Co-Founder, Director,         Strategic Partnerships and Business Development, Hub Oakland

  Natalia Martinez-Kalinina, General Manager at CIC (Cambridge Innovation             Center)    Miami  

  Shelly Kapoor, Managing Partner, Propeller VC

  Shaherose Charania, Advisor Republic.co, Co-Founder & Board Member Women 2.0   MODERATOR

6:35pm to 6:45pm                                          Closing Remarks

7:00pm to 8:00pm                                          Cocktail Reception in the Facebook Zen Garden

8:00pm                                                               Fin - Muchas Gracias y Buenas Noches